# SDR SIMA20170912002

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 30,858 hours, 26,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12289
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT CHARGER IAW AMM 33-50-04.
